Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1999, Volume 367, Number 2, Pages 191–193 (Mi dan3020)  

This article is cited in 2 scientific papers (total in 2 papers)

On the chaotization of the oscillations of coupled pendulums

N. V. Denisova, V. V. Kozlov



English version:
Doklady Mathematics, 1999, 44:7, 466–468

Bibliographic databases:

Linking options:
  • http://mi.mathnet.ru/eng/dan3020

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Kuznetsov, S. P. Kuznetsov, L. V. Tyuryukina, I. R. Sataev, “Stsenarii Landau–Khopfa v ansamble vzaimodeistvuyuschikh ostsillyatorov”, Nelineinaya dinam., 8:5 (2012), 863–873  mathnet
    2. M. A. Guzev, A. A. Dmitriev, “Modifitsirovannaya model svyazannykh mayatnikov”, Nelineinaya dinam., 11:4 (2015), 709–720  mathnet
  • Number of views:
    This page:111

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021